Sign in
Download Opera News App

 

 

[Article] This Happened To Me A Day After Taking The Astrazeneca Vaccine

The vaccine is one powerful weapon needed currently to fight the war (Covid 19) we are facing. But have you thought about the complications it gives afterwards?

It is called the "side effect", the extra complications which occurs after taking in medicine or injection, it is mostly not beneficial.

After I took the vaccine, the nurse told me to take "paracetamol" or any pain killer when I start getting headaches, I did as he said that same day because I started having headaches.

I slept after a while but by then my hand which was injected was feeling heavy, but I read it on the internet, it was part of the side effects of "Astrazeneca" so I wasn't scared at all. 

The next day, I started feeling unwell, I noticed the complications of the vaccine has started. I was feeling pain in the whole of my body, and a very hard headache (migraine). 

I took my phone again and searched on National Health Service's page for the side effects of the vaccine (Astrazeneca), I noticed all what I was passing through has been listed there.

I relaxed a while and then decided to eat something so that I take medicine, to my surprise, I was unable to eat my favorite food as breakfast, I have lost appetite completely, I took the medicine and tried to relax on my bed.

I was unable to relax properly due to the pains I was passing through, the injected hand was still hurting, and also my entire body. Fortunate for me, I was able to sleep, I slept four hours straight, I woke up with no pains except the injected portion.

I always wanted an opportunity to take the vaccine, I am still strong after five days of taking it. I encourage everyone to take the vaccine, it is not harmful.

This is my experience after taking the "Astrazeneca" vaccine.

Source: Oalenews

Content created and supplied by: Oalenews (via Opera News )

COMMENTS

Load app to read more comments